skin-hair-icon
Skin disease
Sir doctor said me you was suffer from steroid I don't know the full name of disease Dr said its side effect of lucobet skin cream I am taking treatment Doxil 100 and Nioclean gel How much time it will take ?
237 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hi. Thanks for the query. Your query is not very clear but it appears that you were using certain ointments which had steroid as a component and have cause more harm to you and your skin. That condition is called TSDF, topical steroid damaged facies and can have various grades. With proper guidance, you should do well. Exact time of treatment and having a good skin can be suggested by the Dermatologist treating you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.